# SDR IPXA09557197

- Difficulty date: August 25, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32167
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DAMAGE TO FUSELAGE SKIN AT STA 263 BELOW STRINGER 20R.  INTERIM REPAIR INSTALLED IAW EO B757-5330-34712.  REFERENCE NRC 345563.
